# SDR RBR32201014

- Difficulty date: July 3, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N322BC
- Make and model: Raythn DH125
- Aircraft serial: 257176
- Aircraft time: 6,998 hours, 3,765 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR CRACKED AT FWD HINGE ATTACHMENT.
